Newly diagnosed

On Sunday after gym I developed a temp that wouldn't resolve. Easter Monday it continued and Tuesday my dr did bloods and diagnosed just like that. My wcc was 164platelets 10. I have had 2 platelet transfusions and 3rd dose of chemo. The side effects of the chemo with the diarrhea and invontinenvr is horrific. I seem to sit on the loo. If I stand it runs. Has anyone been through this?

2 Replies

oldestnewest
  • My mum suffered terribly with diahorea. It's a common affect of the chemo. Particularly hydroxycarmonide.

    Sorry you are suffering.

  • Hi there. Our nurse is on the help line tonight if you'd like to talk about your symptoms - she may be able to give you some reassurance. She will be on the line from 7.30pm - 10.30pm tonight (28.04). The number is 08088 010 444 and is freephone. If there is anything else we can help you with, please let me know

You may also like...